# SDR UALA2012011300277

- Difficulty date: January 13, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 68,342 hours, 12,303 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat  8f
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT SEAT 8F AFT INOPERATIVE.   REPLACED LIGHT ASSY, OP CHECKED GOOD.
